For the past couple of weeks his B/P has been out of controll, average 160/104. His new Dr. just told him to monitor it twice a day. Could this change be the cause?
Was he taking the extended release form of metoprolol succinate? And has he been put on just the plain metoprolol tartrate?
That may be one explanation for his blood pressure being high again. Please add answer as a comment if you wish. I'll try to help.
And please talk to your doctor again.
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2009 • 1 answer
Posted 15 Feb 2010 • 1 answer
Posted 6 May 2011 • 1 answer
Posted 29 Nov 2011 • 1 answer
Pharmacy - I am taking Metoprolol Succ ER 25 MG Tab and am wondering if I can take Alka Seltzer Plus
Posted 19 Mar 2016 • 0 answers